# SDR SWAA2019080235505

- Difficulty date: June 26, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A52781
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE WIGGLE PLATE JUST INBOARD OF ENGINE PYLON LOOSE. / R&R WIGGLE PLATE IAW SRM.
